Journal article icon

Journal article

The Expressive Power of Binary Submodular Functions

Actions


Access Document


Publisher copy:
10.1016/j.dam.2009.07.001

Authors


Journal:
Discrete Applied Mathematics
Volume:
157
Issue:
15
Pages:
3347-3358
Publication date:
2009-01-01
DOI:
URN:
uuid:36892af0-25a4-487e-aa2c-5be917d7151d
Local pid:
cs:7082

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP